RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 8, Pages 1122–1124 (Mi de10435)  

Short Communications

Dispersion and Asymptotic Properties of Finite-Difference Approximations to Schrödinger Equations

N. P. Matsuka

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (529 kB)

English version:
Differential Equations, 2001, 37:8, 1176–1179

Bibliographic databases:

UDC: 519.63
Received: 06.07.2000

Citation: N. P. Matsuka, “Dispersion and Asymptotic Properties of Finite-Difference Approximations to Schrödinger Equations”, Differ. Uravn., 37:8 (2001), 1122–1124; Differ. Equ., 37:8 (2001), 1176–1179

Citation in format AMSBIB
\Bibitem{Mat01}
\by N.~P.~Matsuka
\paper Dispersion and Asymptotic Properties of Finite-Difference Approximations to Schr\"odinger Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 8
\pages 1122--1124
\mathnet{http://mi.mathnet.ru/de10435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1885906}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 8
\pages 1176--1179
\crossref{https://doi.org/10.1023/A:1012483805549}


Linking options:
  • http://mi.mathnet.ru/eng/de10435
  • http://mi.mathnet.ru/eng/de/v37/i8/p1122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019